Journal Article

<i>RE: “PARITY AND THE RISK OF DOWN’S SYNDROME”</i>

Chang-Jiang Zheng

in American Journal of Epidemiology

Published on behalf of Johns Hopkins Bloomberg School of Public Health

Volume 160, issue 6, pages 609-610
Published in print September 2004 | ISSN: 0002-9262
Published online September 2004 | e-ISSN: 1476-6256 | DOI: http://dx.doi.org/10.1093/aje/kwh240

          RE: “PARITY AND THE RISK OF DOWN’S SYNDROME”

Show Summary Details

Journal Article.  464 words. 

Subjects: Public Health and Epidemiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.